MathSciNet Relay Station
MathSciNet bibliographic data
MR984811 (90f:35127) 35L60 (35B05 35Q10 76N10)
Rammaha, M. A. Formation of singularities in compressible fluids in two-space dimensions. Proc. Amer. Math. Soc. 107 (1989), no. 3, 705–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement